Pregnant on birth control?
I have been taking birth control faithfully for the last 2 years. And I know that they say that antibiotics can counteract with birth control. And they advise you to use a back up protection while on antibiotics.
I was taking fluconazole for 3 weeks starting April 14 and ending May 3. I had it for a yeast infection in my esophagus, and technically it's not considered an antibiotic.
My boyfriend and I were not using any other form of protection besides my birth control pills while on this medication. My period was supposed to start on April 29, but it came a day late and it's never late. My last cycle was supposed to start on May 28, but it didn't. I had spotted (brown) the whole week and a half before and that never happens. And it never came when i it was supposed to, only a day or 2 after it was supposed to start I spotted.
Could it be that I may be pregnant? Or was it just messed up from all the medication? I had taken a pregnancy test the week I spotted but it was negative.
I am also currently back on this same medication starting May 31 for 2 weeks.
I am currently a little crampy and my next cycle is not due to start until May 25.